# SDR UPS99230755

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: M890305
- Condition: Corroded
- Location: Rt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ANGLE BRACKET CORRODED ON R/W UPPER AFT SPAR CHORD AT NR 14 SPOILER I/B SIDE HINGE.  REMOVED SPOILER I/B ANGLE SUPPORT BRACKET.  FABRICATED NEW SUPPORT ANGLE PER SRM 51-20-1 AND 51-30-05. INSTALLED NEW BRACKET PER SRM 51-30-02.  LEAK CHECKED FUEL TANK AND FUNCTIONAL TESTED NR 14 SPOILER PER MM 27-61-00.
